# SDR ASAA2025121263164

- Difficulty date: December 12, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 58,411 hours, 17,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 23T009N0533
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 23T009N053-3 REQUIRES TRIMMING PER LOPA MOD. GROUNDED - YES. TRIMMED FLOOR BOARD #23T009N053-3 2EA AREAS AND APPLIED FIBERGLASS CLOSEOUT PLIES IAW ZIM DWG 23T009N053 DCN NO B4
